# SDR ASAA0410613

- Difficulty date: November 24, 2004
- Submitted: January 10, 2005
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546550
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING D-CHECK, FOUND CORROSION ON FRAME DOUBLER AT BS 787, STRINGER 23R, WL 156.  REMOVED, FABRICATED AND INSTALLED FRAME DOUBLER PER SRM.  (M)
